MathSciNet Relay Station
MathSciNet bibliographic data
MR2779975 (2012a:46007) 46A45 (40G05 46A70 47H10)
Jebril, Iqbal H. A generalization of strongly Cesàro and strongly lacunary summable spaces. Acta Univ. Apulensis Math. Inform. No. 23 (2010), 49–61.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement